The Stomach Hurts Continuously After Injections Of Birth Control?
I want to ask..rnMy stomach continues to hurt after 3 months of birth control, changing to 1 month birth control..rnWhy?
Hi Ntha. In general, injectable birth control is a type of hormonal birth control where there are 2 types, namely 1 month birth control which contains a combination of the hormones estrogen and progesterone and 3 month birth control which contains the hormone progesterone. Both work by regulating hormonal cycles so that egg maturation does not occur and by thickening the cervical mucus so that it is difficult for sperm to enter. In general, the side effects they have are irregular menstrual cycles, headaches, abdominal pain, breast tenderness.
However, apart from the side effects of injecting birth control, your stomach pain can be caused by
1. Having problems with the uterus such as pelvic inflammation, ovarian cysts
2. There are intestinal problems such as constipation, appendicitis
3. Urinary tract infection
Consult your doctor about the condition you are experiencing, especially if it doesn't improve. Consumption of balanced nutritional food, increase consumption of water, consumption of temporary pain relievers such as paracetamol or warm compresses are expected to help. Consult immediately if it gets worse, unable to defecate or pass gas, accompanied by heavy bleeding, fever. The following is about injecting kb. Hopefully helpful, and thank you. Greetings, Dr. Alyssa